Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipo
Jan 30, 2008

What I want to know is that I have a pot belly and my face is showing signs of lipo. If I do cardio for the fat in my belly will I loose fat also in my face.

Thank You Stan

Response from Dr. Henry

Exercise can variably decrease the amount of body fat in many patients. In the setting of HIV infection/treatment switching any contributing medications to more fat friendly meds is sometimes helpful (if that is an option). In the face the more common problem with fat is fat loss (lipoatrophy). Exercise does not usually increase the fat in the face if that is a part of a person's fat problem. KH



Previous
HIGH BLOOD PRESSURE
Next
Any Other Methods Of Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement